# SDR 2009FA0000599

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: General aviation
- Aircraft: N463ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10289
- Aircraft time: 2,645 hours
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105365
- Condition: Frayed
- Location: Ailerons
- Part time: 2,645 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, AILERON CABLE PN-051105-365 WAS FOUND WORN WITH BROKEN STRANDS AT THE PULLEY CLUSTER IN THE CENTER CEILING AT FS-65.33.
